Cart (Loading....) | Create Account
Close category search window

Lognormal Sum Approximation with Type IV Pearson Distribution

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Hong Nie ; Univ. of Northern Iowa, Cedar Falls ; Shaohua Chen

In this paper, the Type IV Pearson distribution is proposed to approximate the distribution of the sum of lognormal random variables, and the parameters of the Type IV Pearson distribution are derived through matching the mean, variance, skewness and kurtosis of the two distributions. Numerical simulations show that the Type IV Pearson distribution can accurately approximate distribution of the sum of lognormal random variables in a wide probability range.

Published in:

Communications Letters, IEEE  (Volume:11 ,  Issue: 10 )

Date of Publication:

October 2007

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.